|Hope this Helps on Apr 11, 2015 @ 01:41 pm|
- Diuretics (water pills)
- Help reduce the amount of fluid in your body
- Prevent or reduce swelling, shortness of breath and bloating associated with CHF
- Help the heart by lessening the amount of fluid it must pump around. The kidneys get rid of this extra fluid, meaning that more urine is produced and urination occurs more often.
- Some (but not all) of these drugs can affect your body’s normal amount of sodium and potassium. As a result, you may need to take a potassium supplement depending on which diuretic you use.
When Do I Need to Call My Doctor?
You should contact your physician if you experience:
- Weight gain of more than two pounds in one day, or five or more pounds in one week
- Increased swelling of your ankles, hands, feet, legs or abdomen
- Increased shortness of breath on exertion, at night or when lying flat
- Increased fatigue
- Need to sleep with more pillows at night
- Marked loss of your appetite
- Nausea or being unable to eat and/or take medications
- Persistent dry cough
- Coughing up pink or blood-tinged mucus
- Unexplained cough, or a "hacking" night cough
- Decreased urination during the day, but more frequent need to urine at night
- Lightheadedness, dizziness or mental confusion
|Heart Health-Miisanda on Apr 11, 2015 @ 01:46 pm|
Very good link with great information. Have a great day.
|heart health on Apr 21, 2015 @ 07:13 am|
Thank you Miiranda for your reply. I'm sorry I didn't get back to you sooner. I'm on a high dosage of Lasix. I've had a bad couple of days again since Sunday evening with enormous swelling of hands and feet while being sleepy and sleeping all day. Go figure, my doctor will be looking into it soon. Again thank you, Ginger:-)
|rogersresaca on Apr 21, 2015 @ 08:57 am|
It sure sounds like you're having a hard time right now and I'm sorry to hear this. I hope you're feeling better soon! Hang in there kiddo and remember, what doesn't kill us makes us stronger! Believe you can get past this and you will. Take care. :)